# SDR DALA2015072404646

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Unreported Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ACCESS PANEL 1357C COUNTERSINK.   THE CORROSIONWAS REMOVED AND FOUND WITHIN LIMITS IAW SRM 51-22-2A, PAR 6, FIG 8.  BUSHINGS WERE FABRICATED IAW SRM 51-22-2A, PARA 6, FIG 8. THE  BUSHINGS AND AREA WERE TREATED AND THE BUSHINGS WERE INSTALLED IAW SRM 51-22-2A AND 51-10-3, PARA 21.
